Journal of Mathematical Modelling and Algorithms in Operations Research
Springer has made the difficult decision to cease publication of the Journal of Mathematical Modelling and Algorithms in Operations Research as of December 2015. Issue 14:4 will be the concluding issue for this journal.
Current submitted articles will be reviewed in the usual manner and those accepted will be published in an issue in 2015. All accepted articles currently published Online First will be published in the remaining issues for this year or 2015.
No new submissions will be accepted for the journal.
A Note From the Editor-in-Chief
The Journal of Mathematical Modelling and Algorithms has been growing steadily over the last two years with an increased number of submissions from all over the world. However, we have found it increasingly difficult to maintain our commitment to a truly multi-disciplinary journal with the journal’s impact being spread too thinly over diverse research areas.
As the majority of our published papers are in the field of Operations Research we have decided that we will focus our attention on this particular topic of research. Accordingly, the name of the journal will be changed to the “Journal of Mathematical Modelling and Algorithms in Operations Research” from the beginning of 2013. From now on, we will only consider submissions that fall under the operations research umbrella.
The JMMA will be taking the term “Operations Research” in its widest context, welcoming papers in mathematical programming: linear, integer, fractional, nonlinear, dynamic, and multi-objective programming, heuristic and metaheuristic techniques; probabilistic approaches: Bayesian approaches and multi-criteria decision analysis, simulation and stochastic processes; datamining and machine learning; network and graph algorithms. The journal will continue to welcome papers that describe novel modelling and/or
- 13 Volumes
- 52 Issues
- 372 Articles
- 1 Open Access
- 2002 - 2014 Available between
Solving the Nonlinear Power Flow Problem Through General Solutions of Under-determined Linearised Systems
Roberto de Souza Salgado… (March 2015)
- Journal Title
- Journal of Mathematical Modelling and Algorithms in Operations Research
- Volume 1 / 2002 - Volume 13 / 2014
- Print ISSN
- Online ISSN
- Springer Netherlands
- Additional Links
- Industry Sectors
To view the rest of this content please follow the download PDF link above.